# SDR YENA2022022400089

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 75,807 hours, 27,728 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 4203503
- Part serial: BC519
- Condition: Failed
- Location: 6001cm
- Part time: 43,144 hours, 15,189 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 2896, PUJ-BOS. (EMERGENCY DECLARED) IN CRUISE ECAM: "HYD G RSVR LO LVL" W/ LOW LEVEL ON G HYD SYS PAGE; REF LOGPAGE 3276929-2 "GREEN FLAP/SLAT MOTOR". REMOVED AND REPLACED GREEN MOTOR-HYD FLAP/SLAT PCU IN REF W/ AMM 27-84-54-000-001-A.
